# SDR GTIA040628

- Difficulty date: June 24, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Burned Out
- Location: Map Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1108 - AFTER LEVELING OFF AT 330, SMELLED SMOKE.  NOTICED IT IN THE OVERHEAD MAP LIGHT.  I WENT TO TURN THE LIGHT UP AND THE REOSTAT WAS VERY HOT TO THE TOUCH, PULLED THE C/B.  REMOVED AND REPLACED CAPTAINS OVERHEAD LIGHT RHEOSTAT.  (M)
